Table of Contents
International Journal of Combinatorics
Volume 2012 (2012), Article ID 894380, 6 pages
http://dx.doi.org/10.1155/2012/894380
Research Article

Combinatorial Proofs of Some Identities for Nonregular Continued Fractions

1Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi, Bangkok 10140, Thailand
2Centre of Excellence in Mathematics, Si Ayutthaya RD, Bangkok 10400, Thailand

Received 15 July 2012; Accepted 2 September 2012

Academic Editor: Toufik Mansour

Copyright © 2012 Oranit Panprasitwech. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. T. Benjamin and J. J. Quinn, Proofs that Really Count: The Art of Combinatorial Proof, Mathematical Association of America, Washington, DC, USA, 2003.
  2. A. T. Benjamin, H. Derks, and J. J. Quinn, “The combinatorialization of linear recurrences,” Electronic Journal of Combinatorics, vol. 18, no. 2, pp. 12–18, 2011. View at Google Scholar · View at Zentralblatt MATH
  3. A. T. Benjamin, A. K. Eustis, and S. S. Plott, “The 99th Fibonacci identity,” Electronic Journal of Combinatorics, vol. 15, no. 1, Article ID 34, p. 13, 2008. View at Google Scholar · View at Zentralblatt MATH
  4. A. Eustis and M. Shattuck, “Combinatorial proofs of some identities for the Fibonacci and Lucas numbers,” Integers, vol. 11, Article ID A23, p. 15, 2011. View at Publisher · View at Google Scholar
  5. A. T. Benjamin and D. Zeilberger, “Pythagorean primes and palindromic continued fractions,” Integers, vol. 5, no. 1, Article ID A30, p. 5, 2005. View at Google Scholar · View at Zentralblatt MATH
  6. M. Anselm and S. H. Weintraub, “A generalization of continued fractions,” Journal of Number Theory, vol. 131, no. 12, pp. 2442–2460, 2011. View at Publisher · View at Google Scholar